# SDR UIEA2020082401862

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,109 hours, 18,159 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1375M37G02
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H ENG ACOUSTICAL PANEL SHOWING HONEY COMB AT 8 O'CLOCK POSITION EVALUATED LH ENG, FOUND PANEL OUT OF LIMITS. REMOVED SPINNER BLADES 1-7 AND ACOUSTIC PANELS IAW B767 AMM 72-33-01. PANELS, BLADES AND SPINNER INSTALLATION STILL REQ. M4 ENTRY CONTINUED ON LOG PAGE 1269583 M13. LP 1269583 M13: INSTALLED #6 AND #8 ACOUSTIC LINERS IAW AMM 72-33-01. SEE ENTRY M13 & M14 FOR PART TRANSACTIONS. FAN BLADES 1-7 AND SPINNER INSTALLATION REMAIN. M4 & M13 ENTRIES CONTINUED ON LOG PAGE 1269583 M14. LP1269583 M14 INSTALLED BLADES 1-7 ON LH ENG IAW B767 AMM 72-31-02 AND INSTALLED SPINNER ON LH ENG IAW B767 AMM 72-31-02. OPS GOOD.
